# SDR 96NK197

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- Engine: Pwa JT8D17A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Clogged
- Location: Nose Bullet
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG PAGE 028762.  FLT ORH/UCA DIVERTED ACY - NR 2 EPR GAUGE READS HIGH AT POWER SETTING ABOVE IDLE WITH ALL OTHER ENGINE PARAMETERS MATCHED.  CORRECTIVE ACTION:  TROUBLESHOT PER MM CHAPTER 77-11-2.  FOUND MUD DEBRIS IN NOSE BULLET LINE.  REMOVED DEBRIS AND DID HIGH POWER ENG RUN AT 1.97 EPR AND HIGH SPEED TAXI WITH PILOT.  ALL PARAMETERS CHECK GOOD PER MM CHAPTER 71-00.  (X)
